# SDR PCAA9700561

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834EX
- Make and model: Dhav DHC8102
- Aircraft serial: 285
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO LIGHTS INOPERATIVE IN FLOOR EMERGENCY PROXIMITY LIGHTING SYSTEM AND FORWARD LOWER EMERGENCY EXIT SIGN INOPERATIVE. FOUND BATTERY PACK AT POSITION 400 TO BE AT FAULT REMOVED AND REPLACED BATTERY PACK.  OPERATIONAL TEST NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
